Loughran, D.; Skorobogatov A.N.; Smeets, A. Pseudo-split fibres and arithmetic surjectivity. arxiv:1705.10740

Orr, M; Skorobogatov A.N. Finiteness theorems for K3 surfaces and abelian varieties of CM type. arxiv:1704.01647

Skorobogatov, A.N.; Zarhin, Yu.G. Kummer varieties and their Brauer groups. arxiv:1612.05993

Skorobogatov, A.N. Cohomology and the Brauer group of double covers. Brauer groups and obstruction problems: moduli spaces and arithmetic. (A. Auel, B. Hassett, A. Várilly-Alvarado, and B. Viray eds.), Springer-Verlag, 2017. pdf

Harpaz, Y.; Skorobogatov, A.N. Hasse principle for Kummer varieties. Algebra and Number Theory 10 (2016) 813-841. arXiv:1504.02343 pdf

Colliot-Thélène, J.-L.; Pál A.; Skorobogatov, A.N. Pathologies of the Brauer-Manin obstruction. Math. Zeitschrift 282 (2016) 799-817. arXiv:1310.5055 pdf journal's open access site

Skorobogatov, A.N. Descent on toric fibrations. Arithmetic and geometry. (Dieulefait, L.; Faltings, G.; Heath-Brown, R.; Manin, Y.; Moroz, B.; Wintenberger, J.-P. eds.), LMS Lecture Note Series 420, Cambridge University Press, 2015, pages 422-435. arXiv:1312.7539

Skorobogatov, A.N.; Zarhin, Yu.G. A finiteness theorem for the Brauer group of K3 surfaces in odd characteristic. Int. Math. Res. Not. (2015) 11404-11418. arXiv:1403.0849 pdf

Ieronymou, E.; Skorobogatov, A.N. Odd order Brauer-Manin obstruction on diagonal quartic surfaces. Adv. Math. 270 (2015) 181-205. arXiv:1312.6255 Corrigendum

Harpaz, Y.; Skorobogatov, A.N.; Wittenberg O. The Hardy-Littlewood conjecture and rational points. Compositio Math. 150 (2014) 2095-2111. arXiv:1304.3333

Harpaz, Y.; Skorobogatov, A.N. Singular curves and the étale Brauer-Manin obstruction for surfaces. Ann. Sci. E.N.S. 47 (2014) 765-778. arXiv:1212.6019pdf

Browning, T.; Matthiesen, L.; Skorobogatov, A.N. Rational points on pencils of conics and quadrics with many degenerate fibres. Ann. of Math. 180 (2014) 381-402. pdf

Schindler, D.; Skorobogatov, A.N. Norms as products of linear polynomials. J. London Math. Soc. 89 (2014) 559-580. pdf

Skorobogatov, A.N.; Zarhin, Yu.G. The Brauer group and the Brauer-Manin set of products of varieties. J. Eur. Math. Soc. 16 (2014) 749-769. pdf

Colliot-Thélène, J.-L.; Skorobogatov, A.N. Descente galoisienne sur le groupe de Brauer. J. reine angew. Math. 682 (2013) 141-165. pdf

Harari, D.; Skorobogatov, A.N. Descent theory for open varieties. “Torsors, étale homotopy and applications to rational points”. LMS Lecture Note Series 405, Cambridge University Press, 2013, pages 250-279. pdf

Schlank T.M.; Skorobogatov, A.N. A very brief introduction to étale homotopy. “Torsors, étale homotopy and applications to rational points”. LMS Lecture Note Series 405, Cambridge University Press, 2013, pages 61-74. pdf

Colliot-Thélène, J.-L.; Skorobogatov, A.N. Good reduction of the Brauer-Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590. pdf

Skorobogatov, A.N.; Zarhin, Yu.G. The Brauer group of Kummer surfaces and torsion of elliptic curves. J. reine angew. Math. 666 (2012) 115-140. pdf

Serganova, V.V.; Skorobogatov, A.N. Adjoint representation of E_8 and del Pezzo surfaces of degree 1. Ann. Inst. Fourier 61 (2011) 2337-2360. pdf

Ieronymou, E.; Skorobogatov, A.N.; Zarhin, Yu.G. On the Brauer group of diagonal quartic surfaces. J. London Math. Soc. 83 (2011) 659-672. pdf

Skorobogatov, A. Del Pezzo surfaces of degree 4 and their relation to Kummer surfaces. L’Enseignement Math. 56 (2010) 73-85. pdf

Serganova, V.V.; Skorobogatov, A.N. On the equations for universal torsors over del Pezzo surfaces. J. Inst. Math. Jussieu 9 (2010) 203-223 pdf

Скоробогатов А.Н. Автоморфизмы и формы торических факторов однородных пространств. Математический сборник 200 (2009) 107-122. pdf

English translation: Skorobogatov A.N. Automorphisms and forms of toric quotients of homogeneous spaces. Sbornik: Mathematics 198 (2009) 793-808. pdf

Skorobogatov, A. Descent obstruction is equivalent to étale Brauer-Manin obstruction. Math. Ann. 344 (2009) 501-510 pdf

Skorobogatov, A.N.; Zarhin, Yu.G. A finiteness theorem for the Brauer group of abelian varieties and K3 surfaces. J. Algebraic Geometry 17 (2008) 481-502. pdf

Colliot-Thélène, J.-L.; Borovoi, M.; Skorobogatov, A.N. The elementary obstruction and homogeneous spaces. Duke Math. J. 141 (2008) 321-364. pdf

Serganova, V.; Skorobogatov, A. Del Pezzo surfaces and representation theory. J. Algebra and Number Theory 1 (2007) 393-419. pdf

Скоробогатов А.Н. Об элементарном препятствии к существованию рациональных точек. Математические Заметки 81 (2007) 112-124. pdf

English translation: Skorobogatov A.N. On the elementary obstruction to the existence of rational points. Mathematical Notes 81 (2007) 97-107 pdf

Skorobogatov, A. Torsors and the Brauer group in number theory. (Informal talks in Moscow and London, not intended for publication) pdf

Rotger, V.; Skorobogatov, A.; Yafaev, A. Failure of the Hasse principle for Atkin-Lehner quotients of Shimura curves over Q. Moscow Math. J. 5 (2005) 463-476, 495. pdf

Skorobogatov, A. Shimura coverings of Shimura curves and the Manin obstruction. Math. Res. Lett. 12 (2005) 779-788. pdf

Harari, D.; Skorobogatov, A. Non-abelian descent and the arithmetic of Enriques surfaces. Int. Math. Res. Not. (2005), no. 52, 3203-3228. pdf

Skorobogatov, A.; Swinnerton-Dyer, P. 2-descent on elliptic curves and rational points on certain Kummer surfaces. Adv. Math. 198 (2005) 448-483. pdf

Colliot-Thélène, J.-L.; Harari, D.; Skorobogatov, A. N. Compactification équivariante d'un tore (d'après Brylinski et Künnemann). Expo. Math. 23 (2005) 161-170. pdf

Skorobogatov, A.; Yafaev, A. Descent on certain Shimura curves. Israel J. Math. 140 (2004) 319-332. pdf

Colliot-Thélène, J-L.; Harari, D.; Skorobogatov, A. N. Valeurs d'un polynôme à une variable représentées par une norme. “Number theory and algebraic geometry”. LMS Lecture Note Series 303, Cambridge University Press, 2003, pages 69-89. pdf

Basile, C. L.; Skorobogatov, A. On the Hasse principle for bielliptic surfaces. “Number theory and algebraic geometry”. LMS Lecture Note Series 303, Cambridge University Press, 2003, pages 31-40. pdf

Harari, D.; Skorobogatov, A. N. The Brauer group of torsors and its arithmetic applications. Ann. Inst. Fourier (Grenoble) 53 (2003) 1987-2019. pdf

Siksek, S.; Skorobogatov, A. On a Shimura curve that is a counterexample to the Hasse principle. Bull. London Math. Soc. 35 (2003) 409-414. pdf

For the computations mentioned in this paper download the following files:  readme.txt  PariRoutines.gp  Shimura.gp

Heath-Brown, R.; Skorobogatov, A. Rational solutions of certain equations involving norms. Acta Math. 189 (2002) 161-177. pdf

Harari, D.; Skorobogatov, A. Non-abelian cohomology and rational points. Compositio Math.130 (2002) 241-273. pdf